Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 64, NWS Jackson, MS

April 15, 2015Jasper County, Newton County, Scott County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 15, 2015, 9:00 PM CDT for Jasper County, Newton County, Scott County, Mississippi. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 15, 2015, 9:00 PM CDT (02:00 UTC)
Expired
Apr 15, 2015, 9:45 PM CDT
In force
45 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Jasper County, MS, Newton County, MS, Scott County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 66 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 15, 9:25 PM CDTHAIL 0.753 Wnw Lawrence, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-04-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 855 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-04-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
855 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

881 
WUUS54 KJAN 160200
SVRJAN
MSC061-101-123-160245-
/O.NEW.KJAN.SV.W.0064.150416T0200Z-150416T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
900 PM CDT WED APR 15 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN JASPER COUNTY IN EAST CENTRAL MISSISSIPPI...
  SOUTHEASTERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHWESTERN NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI...

* UNTIL 945 PM CDT

* AT 900 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED EAST OF 
  PINEVILLE...OR 14 MILES SOUTHWEST OF NEWTON...MOVING NORTH AT 25 
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  ROBERTS AROUND 915 PM CDT.
  LAWRENCE AROUND 930 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3211 8927 3212 8932 3222 8932 3222 8936
      3243 8935 3239 8908
TIME...MOT...LOC 0200Z 195DEG 21KT 3217 8932 

HAIL...1.00IN
WIND...60MPH
 
$$

DL
2 follow-up statements
134 
WWUS54 KJAN 160223
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
923 PM CDT WED APR 15 2015

MSC061-123-160232-
/O.CAN.KJAN.SV.W.0064.000000T0000Z-150416T0245Z/
JASPER MS-SCOTT MS-
923 PM CDT WED APR 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN JASPER AND
SOUTHEASTERN SCOTT COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3223 8921 3223 8930 3243 8932 3240 8915
      3239 8909
TIME...MOT...LOC 0222Z 199DEG 19KT 3228 8926 

$$

MSC101-160245-
/O.CON.KJAN.SV.W.0064.000000T0000Z-150416T0245Z/
NEWTON MS-
923 PM CDT WED APR 15 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHWESTERN NEWTON COUNTY...

AT 922 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAWRENCE... 
MOVING NORTH AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  LAWRENCE AROUND 930 PM CDT.
  NEWTON AROUND 940 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3223 8921 3223 8930 3243 8932 3240 8915
      3239 8909
TIME...MOT...LOC 0222Z 199DEG 19KT 3228 8926 

HAIL...1.00IN
WIND...60MPH
 
$$

DL
501 
WWUS54 KJAN 160241
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
941 PM CDT WED APR 15 2015

MSC101-160251-
/O.EXP.KJAN.SV.W.0064.000000T0000Z-150416T0245Z/
NEWTON MS-
941 PM CDT WED APR 15 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN NEWTON COUNTY
WILL EXPIRE AT 945 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3223 8921 3223 8930 3243 8932 3240 8915
      3239 8909
TIME...MOT...LOC 0239Z 195DEG 21KT 3228 8926 

$$

DL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 3:55 PM CDT, 5 hours 5 minutes earlier.

Area forecast discussion, Apr 15, 3:55 PM CDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
355 PM CDT WED APR 15 2015

.DISCUSSION...COVERAGE OF SHOWERS/STORMS LOOK TO BE ISOLATED OVERNIGHT
AS THE SFC LOW TRACKS TO THE NORTHEAST. MOISTURE WILL BE A BIT
HIGHER THURSDAY INTO THURSDAY NIGHT AS PW VALUES RETURN TO NEAR 1.8
INCHES. THIS...ALONG WITH DAYTIME HEATING AND WEAK
DISTURBANCES...WILL BRING BETTER COVERAGE OF SHOWERS AND STORMS TO
THE REGION ESPECIALLY FOR SOUTHERN PORTIONS. OVERNIGHT LOWS WILL BE
IN THE 60S WITH HIGHS THURSDAY MAINLY IN THE UPPER 70S TO AROUND 80.

FRIDAY THROUGH WEDNESDAY...THE UNSETTLED WET PATTERN WITH THE ACTIVE
SOUTHERN JETSTREAM WILL CONTINUE THROUGH SATURDAY. THE UPPER JET
WILL CONTINUE TO AID IN PROVIDING PERIODS OF LIFT AS A SERIES OF
DISTURBANCES TRACK THROUGH THE SOUTHERN STREAM. MODELS CONTINUE TO
HAVE ISSUES WITH TRACKING THE HIGHEST RAINFALL POTENTIAL AREAS WITH
MESO-SCALE FEATURES INVOLVED. THUS TIMING AND DETAILS REMAIN TOUGH
TO NAIL DOWN THROUGH THE UNSETTLED PERIOD. ANOMALOUS MOISTURE WILL
CONTINUE UNTIL SATURDAY NIGHT. EXPECT THE POTENTIAL FOR CONVECTIVE
ACTIVITY WITH LOCALLY HEAVY RAINFALL RATES...WHICH WILL BRING SOME
RISK OF FLASH FLOODING. AN ADDITIONAL 1-3 INCHES APPEARS POSSIBLE
FRI WITH LOCALLY HIGHER AMOUNTS POSSIBLE. A TREND THAT DOES SEEM A
BIT MORE CLEAR IS THAT THE S 2/3RDS OF THE CWA HAS THE BEST
POTENTIAL TO SEE THE HIGHER RAIN TOTALS.

FOR THE SUN-WED PERIODS...LOOK FOR DRIER AND SLIGHTLY COOLER TO BE
THE TREND AS SOME GUIDANCE PUSHES THE FRONT THROUGH THE REGION AS
THE NORTHERN STREAM FINALLY PHASES. /27/28/17/CE/

&&

.AVIATION...VFR CONDITIONS WILL PREVAIL AT ALL TAF SITES THROUGH THE
EVENING. VCTS WILL CONTINUE IN THE HBG AREA UNTIL AROUND 16/02Z.
MVFR/IFR CEILINGS WILL OVERSPREAD THE AREA ONCE AGAIN AFTER 16/06Z.
VSBYS WILL MOSTLY STAY IN THE MVFR CATEGORY...BUT LIFR VSBYS IN FOG
ARE MORE PROBABLE OVER HBG HEADING TOWARD 16/12Z. CONDITIONS WILL
IMPROVE TO MVFR BY 16/15Z./26/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       64  80  64  77 /  37  65  58  69
MERIDIAN      63  78  64  77 /  49  65  57  71
VICKSBURG     62  81  65  78 /  27  57  58  65
HATTIESBURG   66  79  65  79 /  38  74  57  70
NATCHEZ       63  79  65  78 /  29  70  57  68
GREENVILLE    60  79  65  77 /  27  23  59  60
GREENWOOD     62  81  64  78 /  49  33  52  63

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 15, 5:55 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CDT WED APR 15 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>054-059>062-
162300-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-JEFFERSON-ADAMS-LINCOLN-
555 PM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHWEST
MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH THURSDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE
REGION THROUGH THURSDAY. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE
WITH THESE STORMS AS THE ATMOSPHERE REMAINS EXTREMELY MOIST. THE
ABSENCE OF LOW LEVEL FOCUSING MECHANISMS WILL LIMIT FLOODING
POSSIBILITIES TO LOCALIZED AREAS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE WET WEATHER PATTERN WILL CONTINUE THROUGH SUNDAY WHERE MORE
ROUNDS OF HEAVY RAINFALL WILL OCCUR. THESE RAINS WILL CONTINUE TO
PRESENT RUNOFF PROBLEMS AND ALLOW THE LOCALIZED FLOODING POTENTIAL TO
CONTINUE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT TUESDAY.

MSZ055>058-063>066-072>074-162300-
SIMPSON-SMITH-JASPER-CLARKE-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
555 PM CDT WED APR 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...SOUTH CENTRAL
MISSISSIPPI...AND SOUTHEAST MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH THURSDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...THIS EVENING

ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND HAIL POTENTIALLY OVER THE SIZE OF QUARTERS WILL BE POSSIBLE
THIS EVENING ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN
MISSISSIPPI.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH THE
REGION THROUGH THURSDAY. HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE
WITH THESE STORMS AS THE ATMOSPHERE REMAINS EXTREMELY MOIST. THE
ABSENCE OF LOW LEVEL FOCUSING MECHANISMS WILL LIMIT FLOODING
POSSIBILITIES TO LOCALIZED AREAS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

THE WET WEATHER PATTERN WILL CONTINUE THROUGH SUNDAY WHERE MORE
ROUNDS OF HEAVY RAINFALL WILL OCCUR. THESE RAINS WILL CONTINUE TO
PRESENT RUNOFF PROBLEMS AND ALLOW THE LOCALIZED FLOODING POTENTIAL TO
CONTINUE.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

50

&&

...HAZARD LEGEND...

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, Apr 15, 8:26 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
826 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 PM     TSTM WND DMG     4 W ROCK HILL           31.08N 89.37W
04/15/2015                   LAMAR              MS   EMERGENCY MNGR

            POWERLINES DOWNED AND A BARN ROOF BLOWN OFF ALONG DEAVERS
            RD

&&

DL
Local storm report, Apr 15, 8:28 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
828 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0743 PM     HAIL             BYRAM                   32.19N 90.26W
04/15/2015  E0.75 INCH       HINDS              MS   TRAINED SPOTTER

&&

DL
Special weather statement, Apr 15, 8:32 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
832 PM CDT WED APR 15 2015

MSZ056-057-160200-
SMITH MS-JASPER MS-
832 PM CDT WED APR 15 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN JASPER AND
NORTHEASTERN SMITH COUNTIES UNTIL 900 PM CDT...

AT 831 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SYLVARENA...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  PINEVILLE AROUND 850 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE SYLVARENA...LOUIN AND
MONTROSE.

LAT...LON 3195 8932 3202 8949 3221 8942 3215 8921
TIME...MOT...LOC 0131Z 204DEG 19KT 3203 8938

DL
Local storm report, Apr 15, 8:48 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
848 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TSTM WND DMG     W ROCK HILL             31.08N 89.31W
04/15/2015                   FORREST            MS   EMERGENCY MNGR

            MULTIPLE TREES DOWNED ALONG PUMPING STATION RD AND
            ROCKHILL RD

&&

DL
Local storm report, Apr 15, 8:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
849 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             3 ESE BYRAM             32.17N 90.21W
04/15/2015  E0.75 INCH       RANKIN             MS   TRAINED SPOTTER

            NEAR CLEARY

&&

DL
Local storm report, Apr 15, 8:52 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
852 PM CDT WED APR 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             MCLAURIN                31.17N 89.22W
04/15/2015  E1.00 INCH       FORREST            MS   EMERGENCY MNGR

            REPORT OF QUARTER SIZE HAIL IN MCLAURIN.

&&

DCOX

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 7:04 PM CDTSpecial Weather StatementJANHinds26 min
Apr 15, 7:10 PM CDTSevere Thunderstorm WarningJANCopiah, Lawrence, Simpson65 min
Apr 15, 7:17 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence43 min
Apr 15, 7:43 PM CDTSevere Thunderstorm WarningJANHinds, Rankin40 min
Apr 15, 7:51 PM CDTSevere Thunderstorm WarningJANRankin, Simpson39 min
Apr 15, 8:22 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Smith38 min
Apr 15, 8:32 PM CDTSpecial Weather StatementJANSmith28 min
Apr 15, 9:24 PM CDTSpecial Weather StatementJANScott36 min
Apr 16, 12:40 PM CDTSpecial Weather StatementJANHinds35 min
Apr 16, 1:42 PM CDTSpecial Weather StatementJANMadison33 min
Apr 16, 2:35 PM CDTSpecial Weather StatementJANYazoo25 min
Apr 16, 2:46 PM CDTFlash Flood WarningJANIssaquena, Sharkey3 hr
Apr 16, 2:48 PM CDTSevere Thunderstorm WarningJANSharkey42 min
Apr 16, 3:08 PM CDTSpecial Weather StatementJANHolmes37 min
Apr 16, 3:22 PM CDTSpecial Weather StatementJANSharkey23 min
Apr 16, 3:27 PM CDTSpecial Weather StatementJANHolmes33 min
Apr 16, 3:38 PM CDTSpecial Weather StatementJANLowndes22 min
Apr 16, 3:46 PM CDTSpecial Weather StatementJANWashington29 min
Apr 16, 3:47 PM CDTFlash Flood WarningJANHolmes3 hr
Apr 16, 4:08 PM CDTSpecial Weather StatementJANWashington37 min
Apr 16, 4:23 PM CDTSpecial Weather StatementJANClay37 min
Apr 16, 4:39 PM CDTSpecial Weather StatementJANLeflore36 min
Apr 16, 4:43 PM CDTSpecial Weather StatementJANClay32 min
Apr 16, 5:07 PM CDTSpecial Weather StatementJANKemper23 min
Apr 16, 5:16 PM CDTSpecial Weather StatementJANHinds29 min
Apr 16, 5:20 PM CDTSpecial Weather StatementJANJefferson25 min
Apr 16, 5:35 PM CDTSpecial Weather StatementJANRankin25 min
Apr 16, 5:39 PM CDTSpecial Weather StatementJANLowndes36 min
Apr 16, 6:29 PM CDTSpecial Weather StatementJANScott31 min
Apr 16, 6:34 PM CDTSpecial Weather StatementJANLowndes26 min
Apr 16, 6:46 PM CDTSpecial Weather StatementJANOktibbeha29 min
Apr 16, 6:54 PM CDTFlash Flood WarningJANLowndes3 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.